MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S
Model Number THROMBOREL S
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that a discordant, falsely elevated prothrombin time (pt) result and two discordant, falsely elevated prothrombin time international normalized ratio (inr) results were obtained on one patient sample on a sysmex cs-5100 instrument serial number: (b)(4) using thromborel s reagent (lot number: 565656).Siemens reviewed the submitted data files.All reaction kinetics were evaluated correctly by the system software.The reason for the difference between the initial and the reflex results is that the cs-5100 system takes two aliquots.In the case of a pre analytical issue caused by not mixing the patient sample properly, variable results may be obtained.Therefore, a preanalytical issue could have caused the discordant results.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and two discordant, falsely elevated prothrombin time international normalized ratio (inr) results were obtained on one patient sample on a sysmex cs-5100 instrument serial number: (b)(4) using thromborel s reagent (lot number: 565656).The discordant results were not reported to the physician(s).The same sample was repeated twice for pt and twice for inr, once on an alternate sysmex cs-5100 instrument serial number: (b)(4) and once on the same sysmex cs-5100 instrument serial number: (b)(4).The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time and prothrombin time international normalized ratio results.

Brand Name
THROMBOREL S
Common Device Name
THROMBOREL S
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key8875650
Report Number9610806-2019-00063
Device Sequence Number2742697
Product Code GJS
UDI-Device Identifier00842768011337
UDI-Public00842768011337
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K003870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2021
Device Model NumberTHROMBOREL S
Device Catalogue Number10446445
Device Lot Number565656
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1